# SDR CA090707002

- Difficulty date: June 10, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 1,895 hours
- Engine: Cont TSIO520M
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Aneroid
- Part number: 6467683AR
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP ANEROID FAILED CAUSING ERRATIC FUEL FLOWS.
